# SDR C77A2019042600004

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 30,756 hours, 18,750 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2005080936
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,524 hours, 15,543 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF PDX CREW REPORTED RECEIVING BLEED OVER PRESSURE MSG. CREW DECLARED EMERGENCY AND SAFELY RETURNED TO PDX; BURNED FUEL FOR LAND WEIGHT. BLEED 2 FAIL/ BLEED 2 OVERPRESS AFTER T/O.  DEFERRED IAW MEL 36-11-03-1. TRANSFERRED TO SDI PER MXC D AMOS EMP D93553 M ACTION C/W. R+R #2 ENG NPRSOV IAW AMM 36-11-00. A/C OK FOR SERVICE. THIS CLEARS THE DM, PLACARD REMOVED, SDI UPDATED, MXC NOTIFIED.
